Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner bases with respect to generalized term orders and their application to the modelling problem
Author(s) Franz Pauer, Sandro Zampieri
TypeArticle in Journal
AbstractWe present an algorithm to decide whether a homogeneous linear partial difference equation with constant coefficients provides an unfalsified model for a finite set of observations, which consist in multiindexed signals, known on a finite subset of N . To this aim we introduce the concept of "generalized term order" and extend the theory of Gröbner bases accordingly.
Length14
ISSN0747-7171
CopyrightAcademic Press
File
URL dx.doi.org/10.1006/jsco.1996.0007
LanguageEnglish
JournalJournal of Symbolic Computation
Volume21
Number2
Pages155-168
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year1996
MonthFebruary
Translation No
Refereed No
Webmaster